# SDR DXTA2025030302515

- Difficulty date: February 25, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 6,432 hours, 4,990 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 001VM
- Condition: Defective
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRK FAIL YELLOW CAS: AFTER TAXING OUT THE BRAKES GRABBED AND THE YELLOW BRK FAIL CAS MESSAGE CAME ON AND WE LOST THE FOOT BRAKES. WE HAD TO USE THE EMERGENCY BRAKES TO STOP THE AIRCRAFT.  WE RETURNED TO PARKING USING THE EMERGENCY BRAKES TO STOP THE PLANE CORRECTIVE ACTION; REPLACED BRAKE CONTROL MODULE IAW EMB-505 AMM 32-41-07. FUNCTIONAL CHECK SATISFACTORY AT THIS TIME.
